# SDR AALA20060290

- Difficulty date: May 8, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Part number: 26123121
- Part serial: B1309
- Condition: Locked
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEX - ON GROUND AFTER CLEARING RUNWAY NR 2 TIRE BLEW OUT.  FOUND BRAKE NUMBER 2 LOCKED.  REPLACED NUMBER ONE AND TWO TIRES AND NUMBER TWO BRAKE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
